| Model Number |
GCFCXSSF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Abrasion (1689)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Crosstex spsmedical has contacted the customer requesting additional information regarding the reported event and the status of the employees.To date, we have not received additional information.The ultra sensitive earloop mask w/secure fit mask technology is made with a hypoallergenic cellulose inner layer and is latex free.The masks were discarded and cannot be returned to crosstex spsmedical for evaluation.The lot number of the masks subject of the reported event was not provided.A follow-up mdr will be submitted should additional information become available.
Event or Problem Description
The user facility reported that employees obtained scratches on their faces while wearing ultra sensitive earloop masks w/secure fit mask technology.The user facility did not disclose if medical treatment was sought or administered.